Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

New invariants of open symplectic and contact manifolds


Author: Yakov Eliashberg
Journal: J. Amer. Math. Soc. 4 (1991), 513-520
MSC: Primary 58F05; Secondary 53C15, 57N10, 57R15
DOI: https://doi.org/10.1090/S0894-0347-1991-1102580-2
MathSciNet review: 1102580
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • V. I. Arnol′d, Matematicheskie metody klassicheskoĭ mekhaniki, Izdat. “Nauka”, Moscow, 1974 (Russian). MR 0474390
  • V. Benci, Talk at the Conference in Symplectic Geometry, MSRI, Berkeley, 1988.
  • Daniel Bennequin, Entrelacements et équations de Pfaff, Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982) Astérisque, vol. 107, Soc. Math. France, Paris, 1983, pp. 87–161 (French). MR 753131
  • ---, private communication, 1989.
  • I. Ekeland and H. Hofer, Symplectic topology and Hamiltonian dynamics, Math. Z. 200 (1989), no. 3, 355–378. MR 978597, DOI https://doi.org/10.1007/BF01215653
  • Y. Eliashberg, Classification of overtwisted contact structures on $3$-manifolds, Invent. Math. 98 (1989), no. 3, 623–637. MR 1022310, DOI https://doi.org/10.1007/BF01393840
  • ---, Three lectures on symplectic topology, Cala Gonone, 1988. A. Floer and H. Hofer, in preparation. M. Gromov, Pseudo-holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 460-472.
  • H. Hofer and E. Zehnder, A new capacity for symplectic manifolds, Analysis, et cetera, Academic Press, Boston, MA, 1990, pp. 405–427. MR 1039354
  • F. Lalonde and J.-C. Sikorav, Sous-variétés exactes des fibrés cotangent, preprint, 1990.
  • Jean-Claude Sikorav, Rigidité symplectique dans le cotangent de $T^n$, Duke Math. J. 59 (1989), no. 3, 759–763 (French). MR 1046748, DOI https://doi.org/10.1215/S0012-7094-89-05935-8
  • ---, Quelques propriétés des plongement Lagrangiens, preprint, 1990.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58F05, 53C15, 57N10, 57R15

Retrieve articles in all journals with MSC: 58F05, 53C15, 57N10, 57R15


Additional Information

Article copyright: © Copyright 1991 American Mathematical Society